MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MULTIFUNCTIONAL VALVE, SIZE 11 MM

KARL STORZ SE & CO. KG MULTIFUNCTIONAL VALVE, SIZE 11 MM
Model Number 30103M1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that according to the customer, the seal on the multifunction valve allegedly detached and fell into the patient.No harm to patient, user, or third reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MULTIFUNCTIONAL VALVE, SIZE 11 MM
Common Device Name
MULTIFUNCTIONAL VALVE, SIZE 11 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24553069
Report Number9610617-2026-00503
Device Sequence Number18488239
Product Code GCJ
UDI-Device Identifier04048551117613
UDI-Public04048551117613
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K940347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30103M1
Device Catalogue Number30103M1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown